# SDR HALA0700254

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,155 hours, 3,929 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG CONTROL ILLUMINATED AFTER START EICAS WARNING.  BIT L PIMU PER FIM NO FAULTS RAN ENG OPERATION NML 73 2100.  OK FOR SERVICE.
